PREGNANT WITH CFS ADVISE Please...

Discussion in 'Fibromyalgia Main Forum' started by Anafun, Nov 15, 2006.

  1. Anafun

    Anafun Member

    Hi ,i am 7 weeks pregnant and have been having continuous brown discharge for 4 weeks.It seems to be decreasing with rest.My last ultrasound showed a viable fetus.Next one is due on the 21st.I hope all is well and this does not affect the baby.
    I was on Prevacid and Famotidine for reflux eosophagitius but found out that prevacid decreases fetal weight and stopped it .I wanted to stop Famotidine as well but had severe gastritis and pain on stopping Prevacid so i am stil on Famotidine.Ideally i would like to stop it .Are there any alternative medicines(Herbal etc).They are none in allopathy.I am also taking Gavisgon as it is safe.
    I am tired and taking ample rest.I heard that 30% feels better during pregnancy,30% feel worse and the rest are the same,when does this happen,during the second trimester or right at the beggining.
    Waiting eagerly for your advise.
  2. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    I always cringe when I see people dx'd w/ GERD and put on these harsh reflux drugs for the rest of their lives, like GERD is an incurable disease.

    Drinking aloe vera juice, taking digestive enzymes and watching for trigger foods should actually heal reflux problems.

    I've certainly had reflux and heartburn, but I won't get dx'd w/ GERD because at the first sign of reflux I do a course of aloe and enzymes and it clears up every time.


    Jeanne
    [This Message was Edited on 11/16/2006]
  3. PVLady

    PVLady New Member

    There is a very old drug called Carafate that I used when my stomach was acting up with gastritis. It coats your stomach and is harmless as your system does not absorb it.

    Ask your doctor about it, and you can also check it on the internet. It is great.

    My allergist told me about this drug. Because it coats your stomach, if you have other drugs that must be absorbed through your stomach, Carafate can diminish the absorbtion.

    I will tell you, I found out the reason I had the gastritis symptoms was due to gallstones. I had no idea I had them, except for the symptoms of gastritis, indigestion, nausea, poor appetite, etc. I did not have the symptoms of stabbing pains, etc.

    For over 2 years I was so sick, I lost over 50 lbs. A doctor finally ordered a ultrasound of my gallbladder and I had many gallstones. I had the gallbladder out over a week ago and already I don't have to take Nexium, Carafate, or any other drugs for my stomach.

    The surgeon said it is very common for people to think they have reflux disease/gastritis, and it is really gallstones causing the problem.
    [This Message was Edited on 11/16/2006]
  4. rachel432

    rachel432 New Member

    congrats on your pregnancy! i know you want to get off pepcid but please check with you ob/gyn befor starting any herbal medicines, some of those also can be bad for the baby. just make sure you check into everything befor you start it.
    best wishes
    rachel